MathSciNet Relay Station
MathSciNet bibliographic data
MR207853 (34 #7667) 20.60 (10.25)
Vinberg, È. B. Discrete groups generated by reflections in Lobačevskiĭ spaces. (Russian) Mat. Sb. (N.S.) 72 (114) 1967 471–488; correction, ibid. 73 (115) (1967), 303.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement